# SDR UPS00833627

- Difficulty date: July 22, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 57701701
- Condition: Cracked
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E UPPER RIB ANGLE IS CRACKED AT XS 467.323.  REMOVED, FABRICATED, AND REPLACED RIB ANGLE/DOUBLER IAW DWG 5770170, AND SRM SRM 51-1-20D.
